On interpolation by entire functions of several complex variables
Doklady Akademii Nauk, Tome 234 (1977) no. 2, pp. 302-304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_2_a10,
author = {V. N. Logvinenko},
title = {On interpolation by entire functions of several complex variables},
journal = {Doklady Akademii Nauk},
pages = {302--304},
year = {1977},
volume = {234},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_2_a10/}
}
V. N. Logvinenko. On interpolation by entire functions of several complex variables. Doklady Akademii Nauk, Tome 234 (1977) no. 2, pp. 302-304. http://geodesic.mathdoc.fr/item/DAN_1977_234_2_a10/